# SDR HALA2019121070290

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 26,659 hours, 4,122 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 395 ATB - RETURNED TO HNL DUE TO FLIGHT CONTROL Y SERVO ECAM FAULT. POST FLIGHT SHOWS FCPC 3 (2CE3) Y RUD SERVO CTL 40CS2 SV TRANSDUCER. CORRECTIVE ACTION: REPLACED YELLOW SYSTEM RUDDER SERVO CONTROL. LP 5390823
